First, Anavar is NOT a “heavy androgen”, in fact it was developed and used because of it’s very mild androgenic effects. It is, however, very anabolic, and some studies have show it to increase abdominal fat loss! However, I’d use at least 40 mg. ED.
Second, your last cycle had Test and D-bol in it–either, or both, of these compounds could have been responsible for your gyno. I think a lot of people go on a cycle with multiple compounds, then when they develope gyno they assume it’s from the Tren.
Tren does NOT raise progesterone levels, there is some evidence that Tren has cross-reactivity with the progesterone receptor–which is not the same thing. So, I’d say Tren could exacerbate a gyno condition caused by excess estrogen.
Prolactin levels are directly related to estrogen levels, the higher your estrogen levels, the higher your prolactin levels.
So, since you’re not using any aromatizable AAS along with the tren this time, you should be OK. In the future, make sure to start an AI before (to give it time to get into your system)your next cycle with Tren and aromatizable AAS. Also, the Stanozolol in your cycle this time MAY have some effect on the progesterone receptor.